Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prescribed Cipro for ulcerative colitis. Got hives on stomach. Getting them even after stopping Cipro. Suggestions?

My daughter was given cipro for ulcerative colitis from her GI. She took it for three weeks during which we noticed she had a hive or two but they would come and go and so we continued on the drug. She then broke out into hives all over her stomach . We called the pharmacist and they said to stop the drug. When we did the stomach cleared up but not she s still having hives (almost a week later) coming and going all over her body - not to the same extent as on that day when we stopped the drug but still obvious (sometimes a single hive sometimes patches of them). They don t seem to bother her but I m worried. Is it the cipro? Please help as all of her drs are just shrugging their shoulders.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ! Thanks For Writing To Us, Take Anti Allergic. Only Cipro Can't Treat Her Disease. Need Immunosupressor, Steroid. In Simple Word Need Drug Change. Do Consult With Gastro Doctor. Take Care. be safe. bye.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor